Alert archive / Indiana / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 273, NWS Indianapolis, IN

August 3, 20114 counties in Indiana

NWS Indianapolis, IN issued this severe thunderstorm warning at Aug 3, 2011, 5:31 AM EDT for 4 counties in Indiana. It was in force for 44 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 3, 2011, 5:31 AM EDT (09:31 UTC)
Expired
Aug 3, 2011, 6:15 AM EDT
In force
44 min
Issued by
NWS Indianapolis, IN
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Delaware County, IN, Hamilton County, IN, Madison County, IN, Tipton County, IN

The radar

The Indianapolis radar (KIND), 78 km from the middle of the area, began a volume at 09:30 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Aug 3, 1:48 AM EDTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 00:00Z, 9.5 hours before the alert went out and 196 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 00:00Z on 2011-08-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 856 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 00:00Z on 2011-08-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 67 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
856 J/kg
Mixed-layer CIN
-65 J/kg
Mixed-layer LCL
1530 m above ground
0-6 km bulk shear
34 kt
0-1 km storm-relative helicity
67 m²/s²
0-3 km storm-relative helicity
146 m²/s²
Significant tornado parameter
0.2
Supercell composite
5.4

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

219 
WUUS53 KIND 030931
SVRIND
INC035-057-095-159-031015-
/O.NEW.KIND.SV.W.0273.110803T0931Z-110803T1015Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
531 AM EDT WED AUG 3 2011

THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHWESTERN DELAWARE COUNTY IN EAST CENTRAL INDIANA...
  NORTHEASTERN HAMILTON COUNTY IN CENTRAL INDIANA...
  MADISON COUNTY IN CENTRAL INDIANA...
  TIPTON COUNTY IN CENTRAL INDIANA...

* UNTIL 615 AM EDT

* AT 530 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR
  TIPTON...OR 12 MILES SOUTH OF KOKOMO...AND MOVING SOUTHEAST AT 35
  MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  ELWOOD AROUND 550 AM EDT...
  FRANKTON AROUND 555 AM EDT...
  ORESTES AND SUMMITVILLE AROUND 600 AM EDT...
  RIVER FOREST...EDGEWOOD AND ALEXANDRIA AROUND 605 AM EDT...
  COUNTRY CLUB HEIGHTS...WOODLAWN HEIGHTS AND ANDERSON AROUND 610 AM
  EDT...

THIS INCLUDES INTERSTATE 69 BETWEEN MILE MARKERS 23 AND 51.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

&&

LAT...LON 4038 8548 4000 8566 4035 8622 4040 8616
TIME...MOT...LOC 0931Z 299DEG 31KT 4031 8605
WIND...HAIL 60MPH 1.00IN

$$

PUMA
3 follow-up statements
714 
WWUS53 KIND 030948
SVSIND

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
548 AM EDT WED AUG 3 2011

INC035-030957-
/O.CAN.KIND.SV.W.0273.000000T0000Z-110803T1015Z/
DELAWARE-
548 AM EDT WED AUG 3 2011

...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN DELAWARE COUNTY
IS CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED 
AREA.

LAT...LON 4028 8558 4018 8557 4000 8566 4030 8613
TIME...MOT...LOC 0947Z 304DEG 30KT 4021 8594

$$

INC057-095-159-031015-
/O.CON.KIND.SV.W.0273.000000T0000Z-110803T1015Z/
HAMILTON-MADISON-TIPTON-
548 AM EDT WED AUG 3 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHEASTERN
HAMILTON...CENTRAL MADISON AND SOUTHEASTERN TIPTON COUNTIES UNTIL 615
AM EDT...

AT 545 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED 6 MILES
SOUTHEAST OF TIPTON...OR 17 MILES NORTHWEST OF ANDERSON...MOVING
SOUTHEAST AT 35 MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  FRANKTON AND ORESTES AROUND 600 AM EDT...
  ALEXANDRIA AROUND 605 AM EDT...
  RIVER FOREST...ANDERSON...EDGEWOOD AND WOODLAWN HEIGHTS AROUND 610
  AM EDT...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

&&

LAT...LON 4028 8558 4018 8557 4000 8566 4030 8613
TIME...MOT...LOC 0947Z 304DEG 30KT 4021 8594
WIND...HAIL 60MPH 1.00IN

$$

PUMA
209 
WWUS53 KIND 030958
SVSIND

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
558 AM EDT WED AUG 3 2011

INC159-031007-
/O.CAN.KIND.SV.W.0273.000000T0000Z-110803T1015Z/
TIPTON-
558 AM EDT WED AUG 3 2011

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN TIPTON COUNTY IS
CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED ACROSS THE WARNED 
AREA.

LAT...LON 4021 8597 4021 8571 4018 8557 4000 8566
TIME...MOT...LOC 0957Z 308DEG 33KT 4013 8583

$$

INC057-095-031015-
/O.CON.KIND.SV.W.0273.000000T0000Z-110803T1015Z/
HAMILTON-MADISON-
558 AM EDT WED AUG 3 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHEASTERN
HAMILTON AND CENTRAL MADISON COUNTIES UNTIL 615 AM EDT...

AT 555 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED 9 MILES
SOUTH OF ELWOOD...OR 9 MILES WEST OF ANDERSON...MOVING SOUTHEAST AT
40 MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  EDGEWOOD...RIVER FOREST...WOODLAWN HEIGHTS AND COUNTRY CLUB HEIGHTS
  AROUND 605 AM EDT...
  ANDERSON AROUND 610 AM EDT...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

&&

LAT...LON 4021 8597 4021 8571 4018 8557 4000 8566
TIME...MOT...LOC 0957Z 308DEG 33KT 4013 8583
WIND...HAIL 60MPH 1.00IN

$$

PUMA
655 
WWUS53 KIND 031012
SVSIND

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
612 AM EDT WED AUG 3 2011

INC057-095-031022-
/O.EXP.KIND.SV.W.0273.000000T0000Z-110803T1015Z/
HAMILTON-MADISON-
612 AM EDT WED AUG 3 2011

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN HAMILTON AND
CENTRAL MADISON COUNTIES WILL EXPIRE AT 615 AM EDT/515 AM CDT/...

THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.

LAT...LON 4021 8597 4021 8571 4018 8557 4000 8566
TIME...MOT...LOC 1012Z 308DEG 33KT 4004 8569

$$

PUMA

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Indianapolis, IN wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 3, 4:26 AM EDT, 1 hour 5 minutes earlier.

Area forecast discussion, Aug 3, 4:26 AM EDT, 1 hour 5 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
426 AM EDT WED AUG 3 2011

.UPDATE...
AVIATION SECTIONS UPDATED

&&

.SYNOPSIS...

REMNANTS FROM A COLD FRONT WILL LINGER OVER THE SOUTHERN PORTIONS
OF CENTRAL INDIANA THIS MORNING...AND THEN HIGH PRESSURE WILL
SETTLE ACROSS THE FORECAST AREA ONCE AGAIN. TEMPS WILL BE A BIT
COOLER RELATIVE TO WHAT THEY HAVE BEEN...BUT WILL STILL TOP OFF IN
THE UPPER 80S/LOW 90S. THE NEXT CHANCE FOR PRECIP WILL BE ON
FRIDAY AND SATURDAY AS ANOTHER DISTURBANCE MOVES ACROSS THE
REGION. FURTHER OUT...THERE COULD BE A CHANGE IN THE OVERALL
WEATHER PATTERN...AND POSSIBLY A BREAK FROM THE HEAT.

&&

.NEAR TERM /TODAY/...

SHOWERS AND THUNDERSTORMS WILL TRACK ACROSS CENTRAL INDIANA
THROUGH MID MORNING AS COLD FRONT CONTINUES SOUTHEASTWARD
MOVEMENT. HOWEVER...SEVERE THREAT HAS DIMINISHED...AND ISENTROPIC
LIFT WILL CUT OFF QUICKLY BY MID MORNING. AS A RESULT...MOVED POPS
ACROSS ENTIRE FORECAST AREA BY LATE MORNING.

HIGH PRESSURE WILL BUILD BACK INTO THE AREA AND SKIES WILL BE
PARTLY CLOUDY BY EARLY AFTERNOON. WINDS WILL SHIFT TO THE
NORTHWEST AT 5 TO 10 MPH...AND TEMPS WILL BE A TAD COOLER THAN
YESTERDAY AS A RESULT. HIGHS WILL TOP OFF IN THE UPPER 80S/LOW
90S. TRENDED A FEW DEGREES ABOVE GUIDANCE JUST BECAUSE OF AMPLE
SUNSHINE. MODELS MAY NOT BE ACCOUNTING FOR CLEARING SOON ENOUGH.

&&

.SHORT TERM /TONIGHT THROUGH SATURDAY/...

HIGH PRESSURE WILL DOMINATE THE FORECAST THROUGH THURSDAY
RESULTING IN DRY CONDITIONS. HOWEVER...FOCUS THEN TURNS TO THE
NEXT DISTURBANCE PROGGED FOR THE END OF THE WEEK. A SHORTWAVE IN
THE UPPER LEVELS IS PROGGED TO MOVE INTO CENTRAL INDIANA EARLY
FRIDAY MORNING. MODELS ARE IN DECENT AGREEMENT IN REGARD TO
TIMING...BUT THE EURO AND NAM ARE MERELY HINTING AT THE
DISTURBANCE...WHEREAS THE GFS IS SHOWING A MORE DEFINED WAVE. AT
THIS POINT...CONFIDENCE NOT VERY HIGH IN WHICH WAY TO GO...SO WILL
ONLY GO WITH CHANCE POPS FOR NOW FROM FRIDAY AFTERNOON THROUGH
SATURDAY AFTERNOON. BEYOND THAT...A LOW PRESSURE SYSTEM WILL TRACK
ACROSS THE UPPER MIDWEST ON SATURDAY BRINGING A TRAILING COLD
FRONT WITH IT LATE IN THE WEEKEND.

TEMPS...MODELS ARE SHOWING HIGHS IN THE MID TO UPPER 80S THROUGH
THE SHORT TERM...BUT TRENDED ABOVE THIS DUE TO PLENTIFUL SUNSHINE.
IN ADDITION...WARMER AIR WILL START ADVECTING INTO CENTRAL INDIANA
BY FRIDAY AND SATURDAY AHEAD OF AFORMENTIONED LOW PRESSURE SYSTEM
ACROSS UPPER MIDWEST.

&&

.LONG TERM /SATURDAY NIGHT THROUGH TUESDAY/...

FOCUS IS ON CHANCES FOR RAIN...MAINLY FOR THIS WEEKEND. A LINGERING
FRONTAL BOUNDARY WILL BE THE FOCUS FOR CHANCES FOR SHOWERS AND
THUNDERSTORMS AS SEVERAL WAVES RIDE ALONG IT. OVERALL THE MODELS ARE
SIMILAR...BUT AS USUAL DIFFER ON DETAILS OF THE SMALLER WAVES. USED
HPC GUIDANCE FOR THIS PERIOD WHICH YIELDS CHANCES FOR RAIN SAT/SUN
AND DRIER WEATHER FOR EARLY NEXT WEEK. NEXT BIG QUESTION IS WILL
THE NINETY WEATHER STICK AROUND? NUDGED UP GUIDANCE A DEGREE OR
TWO BASED ON PAST VERIFICATIOBN WHICH PUTS THE INDY AREA JUST
BELOW 90...BUT WOULD NOT BE SURPRISED IF EVEN WARMER TRENDS
PREVAIL. TOO EARLY TO TELL ATTM.

&&

.AVIATION /DISCUSSION FOR THE 030900Z IND TAF UPDATE/...

VFR CONDITIONS EXPECTED TO CONTINUE THIS MORNING. RADAR TRENDS
SHOW THIN LINE OF DIMINISHING SHOWERS PUSHING THROUGH THE IND
METRO...THUS WILL INCLUDE SOME VCSH FOR THE NEXT 1-2 HOURS. THE
REST OF THE TAF LOOK ON TRACK WITH CLOUDS SLOWLY DISSIPATING THIS
MORNING AS CONVECTIVE CLUSTER OVER THE AREA DECAYS.

PREVIOUS DISCUSSION BELOW

/DISCUSSION FOR THE 030600Z TAFS/...

LARGE CONVECTIVE CLUSTER HAS DEVELOPED OVER NORTHERN ILLINOIS AHEAD
OF COLD FRONT. THIS EVENING/S UPPER AIR INDICATE THERE IS STILL A
RATHER STRONG CAP IN PLACE...SO NOT SURE HOW FAR SOUTHEAST THIS
CLUSTER WILL GET BEFORE DISSIPATING...BUT GIVEN THE CURRENT STRENGTH
OF THE CLUSTER...IT MAY BE AWHILE BEFORE IT FALLS APART. MODELS
INDICATE A DECENT LOW LEVEL JET FOR THIS TIME OF YEAR ACROSS THE
AREA OVERNIGHT...SO CONVECTIVE POTENTIAL MAY BE HIGHER THAN WOULD
NORMALLY BE EXPECTED. APPEARS THE BEST CHANCES FOR CONVECTION
DIRECTLY IMPACTING A TERMINAL OVERNIGHT WILL BE AT KLAF...WITH
LESSER CHANCES FARTHER SOUTH. MODEL DATA SUGGEST CONVECTIVE
POTENTIAL SHOULD TAPER OFF BY 031200Z-031300Z.

COLD FRONT EXPECTED TO PASS ACROSS THE TAF SITES DURING THE MID TO
LATE MORNING HOURS...ALTHOUGH THE WIND SHIFT ASSOCIATED WITH THE
FRONT LOOKS TO BE GRADUAL RATHER THAN SHARP. POTENTIAL EXISTS FOR
SOME MVFR CEILINGS TO DEVELOP IN THE VICINITY OF THE THE FRONTAL
ZONE AS WELL...BUT CONFIDENCE IS LOW.

&&

.IND WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SYNOPSIS...TDUD
NEAR TERM...TDUD
SHORT TERM...TDUD
LONG TERM....SMF
AVIATION...JAS/JP
Hazardous weather outlook, Aug 3, 4:56 AM EDT, 35 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
456 AM EDT WED AUG 3 2011

INZ021-028>031-035>049-051>057-060>065-067>072-040900-
CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY-
BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE-
PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-VIGO-CLAY-OWEN-MORGAN-
JOHNSON-SHELBY-RUSH-SULLIVAN-GREENE-MONROE-BROWN-BARTHOLOMEW-
DECATUR-KNOX-DAVIESS-MARTIN-LAWRENCE-JACKSON-JENNINGS-
456 AM EDT WED AUG 3 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

THUNDERSTORMS ARE POSSIBLE FRIDAY THROUGH SUNDAY. IT IS TOO EARLY
TO DETERMINE IF ANY OF THESE STORMS COULD BE SEVERE.
HOWEVER...DEADLY LIGHTNING IS A THREAT FROM ANY THUNDERSTORM.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

&&

MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND
CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL
LOWERCASE)

In the hours before

Special weather statement, Aug 3, 1:09 AM EDT, 4 hours 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
109 AM EDT WED AUG 3 2011

INZ021-030600-
CARROLL-
109 AM EDT WED AUG 3 2011

...STRONG THUNDERSTORM ADVISORY FOR CARROLL COUNTY UNTIL 200 AM
EDT...

AT 108 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR MONTICELLO...MOVING SOUTHEAST AT 35 MPH.

WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH
HEAVY RAIN.

THIS STORM WILL BE NEAR...
YEOMAN AROUND 125 AM EDT...
DELPHI AROUND 135 AM EDT...
CAMDEN AROUND 140 AM EDT...
FLORA AROUND 145 AM EDT...
BURLINGTON AROUND 200 AM EDT...

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

&&

LAT...LON 4072 8652 4070 8652 4070 8645 4068 8638
      4045 8637 4043 8653 4045 8668 4057 8670
      4057 8678 4074 8676 4074 8661
TIME...MOT...LOC 0510Z 315DEG 29KT 4076 8680

PUMA

The office that day

Everything else NWS Indianapolis, IN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 3, 1:09 AM EDTSpecial Weather StatementINDCarroll51 min
Aug 3, 1:28 AM EDTSevere Thunderstorm WarningINDCarroll, Clinton, Tippecanoe62 min
Aug 3, 1:52 AM EDTSevere Thunderstorm WarningINDCarroll, Howard, Tipton53 min
Aug 3, 2:13 AM EDTSevere Thunderstorm WarningINDBoone, Hamilton62 min
Aug 3, 4:29 AM EDTSevere Thunderstorm WarningINDHoward, Tipton46 min
Aug 3, 5:12 AM EDTTornado WarningINDHamilton, Madison, Tipton18 min
Aug 3, 7:44 AM EDTSpecial Weather StatementINDDecatur, Jennings46 min

Nearby

Severe Thunderstorm Warnings in Indiana, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.